Alert archive / Florida / Gale Warnings in 2013

Gale Warning 1, NWS Key West, FL

November 13, 2013

NWS Key West, FL issued this gale warning at Nov 13, 2013, 8:48 PM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2013, 8:48 PM EST (01:48 UTC)
Expired
Nov 14, 2013, 7:16 AM EST
In force
10 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WHUS72 KKEY 140148
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
848 PM EST WED NOV 13 2013

GMZ031>035-042>044-052>055-072>075-141000-
/O.UPG.KKEY.SC.Y.0049.000000T0000Z-131114T1000Z/
/O.NEW.KKEY.GL.W.0001.131114T0148Z-131114T2200Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
848 PM EST WED NOV 13 2013

...GALE WARNING IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE WARNING FOR
THE COASTAL WATERS OF FLORIDA BAY...THE EXTREME SOUTHEASTERN GULF OF
MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF
THROUGH DRY TORTUGAS.

* WINDS AND WAVES...NORTHEAST WINDS AROUND 30 KNOTS WITH FREQUENT
  GUSTS OF 35 TO 40 KNOTS ARE EXPECTED OVERNIGHT. SEAS WILL REACH 8
  TO 12 FEET IN THE STRAITS OF FLORIDA AND 8 TO 11 FEET IN THE
  EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. NEARSHORE
  WATERS WILL BE EXTREMELY ROUGH IN EXPOSED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF AT LEAST 34 KNOTS...OR FREQUENT GUSTS ABOVE
34 KNOTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS
HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK
SAFE HARBOR.

&&

$$
2 follow-up statements
269 
WHUS72 KKEY 140939
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
439 AM EST THU NOV 14 2013

GMZ031-141615-
/O.CAN.KKEY.GL.W.0001.000000T0000Z-131114T2200Z/
/O.NEW.KKEY.SC.Y.0050.131114T0939Z-131114T2200Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
439 AM EST THU NOV 14 2013

...SMALL CRAFT ADVISORY IN EFFECT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS REPLACED THE GALE
WARNING IN FLORIDA BAY WITH A SMALL CRAFT ADVISORY. SUSTAINED NORTHEAST
WINDS HAVE DECREASED TO NEAR 25 KNOTS ACROSS THE WATERS OF FLORIDA
BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ032>035-042>044-052>055-072>075-141615-
/O.CON.KKEY.GL.W.0001.000000T0000Z-131114T2200Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
439 AM EST THU NOV 14 2013

...GALE WARNING IN EFFECT UNTIL WINDS DECREASE...

* WINDS AND WAVES...NORTHEAST WINDS AROUND 30 KNOTS WITH FREQUENT
  GUSTS OF 35 TO 40 KNOTS ARE EXPECTED THIS MORNING. SEAS WILL REACH
  10 TO 14 FEET IN THE STRAITS OF FLORIDA AND WILL REACH 6 TO 10 FEET
  IN THE DEEPER SOUTHEASTERN GULF WATERS BEYOND FIVE FATHOMS.
  NEARSHORE WATERS WILL BE EXTREMELY ROUGH IN EXPOSED AREAS. THE GALE
  WARNING WILL LIKELY EXPIRE THIS AFTERNOON...ALTHOUGH A SMALL CRAFT
  ADVISORY WILL STILL BE REQUIRED THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF AT LEAST 34 KNOTS...OR FREQUENT
GUSTS ABOVE 34 KNOTS...ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR.

&&

$$

CLR
571 
WHUS72 KKEY 141216
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
716 AM EST THU NOV 14 2013

GMZ032>035-042>044-052>055-072>075-141600-
/O.CAN.KKEY.GL.W.0001.000000T0000Z-131114T2200Z/
/O.EXA.KKEY.SC.Y.0050.000000T0000Z-131114T2200Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
716 AM EST THU NOV 14 2013

...SMALL CRAFT ADVISORY IN EFFECT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS REPLACED THE GALE
WARNING FOR THE FLORIDA STRAITS...HAWK CHANNEL...AND THE SOUTHEASTERN
GULF WATERS WITH A SMALL CRAFT ADVISORY. SUSTAINED NORTHEAST TO EAST
WINDS HAVE DECREASED TO 25 TO 30 KNOTS...WITH OCCASIONAL GUSTS OF 30
TO 35 KNOTS. THE GALE WARNING HAS BEEN CANCELLED. DANGEROUS SEAS WILL
SLOWLY SUBSIDE IN THE STRAITS OF FLORIDA AND THE DEEPER SOUTHEASTERN
GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ031-141600-
/O.CON.KKEY.SC.Y.0050.000000T0000Z-131114T2200Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
716 AM EST THU NOV 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

CLR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this gale warning went out at Nov 13, 3:44 PM EST, 5 hours 4 minutes earlier.

Area forecast discussion, Nov 13, 3:44 PM EST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
344 PM EST WED NOV 13 2013

.DISCUSSION...
THE APPROACH OF A STRONG HIGH PRESSURE CELL OF ARCTIC ORIGIN HAS
INDUCED A SHARP GRADIENT IN MEAN SEA LEVEL PRESSURE ACROSS THE ENTIRE
GULF OF MEXICO BASIN AND FLORIDA PENINSULA TODAY. AS A CONSEQUENCE...
NORTH TO NORTHEAST BREEZES AT MARINE EXPOSURES HAVE FRESHENED TO A
STEADY 25 KNOTS WITH OCCASIONAL GUSTS NEAR 30 KNOTS. AT ISLAND
LOCATIONS...WIND SPEEDS ARE A LITTLE LOWER WITH WIND CHARACTER LESS
STEADY. REGIONAL SATELLITE ANIMATIONS FROM THE VISIBLE CHANNEL REVEAL
A FASCINATING CONTRAST OF CLOUD VARIETIES RANGING FROM COLD-AIR
STRATOCUMULUS OVER THE NORTHERN GULF OF MEXICO AND ATLANTIC SHELF
WATERS TO TROPICAL CUMULUS CONVECTION CELLS OVER THE CARIBBEAN SEA. A
LARGE SUBTROPICAL JET STREAK AT THE BASE OF A ROBUST SHORT-WAVE
TROUGH EXTENDS FROM OLD MEXICO TO BERMUDA...AND NUMEROUS POCKETS OF
HIGH-LEVEL ASCENT AND CIRRUS VARIETIES ARE ATTENDANT TO THE LARGE
RIGHT-REAR QUADRANT ASSOCIATED WITH THE JET. FINALLY...EXTENSIVE
DECKS OF ALTOCUMULUS WITH EMBEDDED SHALLOW AND DEEP CUMULUS
CONVECTION ARE EVIDENT BETWEEN THE BAHAMAS AND THE BAY OF
CAMPECHE...AND ARE ASSOCIATED WITH A LARGE-SCALE DIFFUSE BAROCLINIC
ZONE POSITIONED AT THE NORTHERN FLANK OF A PLUME OF TROPICAL MARITIME
AIR.

LOCALLY...BOTH TEMPERATURE AND HUMIDITY ARE DOWN FROM 24 HOURS
AGO...WITH A FRONTAL SHEAR LINE HAVING PASSED THROUGH THE SERVICE
AREA OVERNIGHT. THE SURFACE SHEAR LINE/CONVERGENCE ZONE HAS ALREADY
HUNG UP OVER THE STRAITS OF FLORIDA THIS AFTERNOON...AND THIS IS
WHERE KEY WEST DOPPLER RADAR SHOWS MOSTLY ISOLATED SHALLOW
CONVECTION AND AREAS OF RAIN AT PRESENT. SKIES ARE MOSTLY CLOUDY OVER
FLORIDA KEYS ISLAND COMMUNITIES...AND AIR TEMPERATURES HAVE AVERAGED
MID-70S FOR SEVERAL HOURS GOING...BRIEFLY TOUCHING 78-80F AROUND
MIDDAY.

TONIGHT THROUGH THURSDAY NIGHT -- WIND SPEEDS WILL PEAK TONIGHT AS
THE BOUNDARY-LAYER PRESSURE GRADIENT MAXIMIZES...WITH A GRADUAL
ABATEMENT IN WINDS PROCEEDING THURSDAY AND THURSDAY NIGHT AS THE
SLOWLY WEAKENING ARCTIC HIGH TRANSLATES EASTWARD. THERMAL ADVECTION
WILL BE NEUTRAL STARTING TONIGHT SINCE WINDS ARE ALREADY NORTHEAST
AND PARALLEL TO ISOTHERMS. THE TURBULENT FLOW NEAR SURFACE WILL KEEP
TEMPERATURES MOSTLY IN THE 70S DURING THE NEXT 24 HOURS...WITH NEAR
STEADY DEWPOINTS IN THE MID 60S. 12-HOUR RAIN CHANCES OF ABOUT 30
PERCENT WILL BE MAINTAINED.

FRIDAY THROUGH SATURDAY NIGHT -- THE PROGRESSIVE UPPER FLOW PATTERN
WILL PERSIST ACROSS THE CONTINENTAL UNITED STATES...WITH GEOPOTENTIAL
HEIGHT RISES OVER THE WESTERN NORTH ATLANTIC ATTRACTING THE REMAINS
OF THE ARCTIC HIGH PRESSURE CELL NORTHEASTWARD AND TRANSFORMING IT
INTO A MORE EXPANSIVE...BUT WEAKER AND HIGHLY MODIFIED ANTICYCLONE.
AT THE SAME TIME...HEIGHT FALLS OVER THE CENTRAL U.S. WILL HELP DRAW
A WEAKLY INTENSIFYING LARGE-SCALE BAROCLINIC ZONE NORTHWARD ACROSS
THE FLORIDA KEYS DURING THE FRIDAY/FRIDAY NIGHT TIME FRAME.
ASSOCIATED LOWER-TROPOSPHERIC WARM THERMAL ADVECTION AND BOUNDARY-
LAYER MOISTURE CONVERGENCE SHOULD FACILITATE HEAVY CLOUD COVER...
WITH SOME NIMBOSTRATUS DECKS AND POTENTIALLY EMBEDDED SHOWERY AND/OR
THUNDERY PRECIPITATION. WE HAVE INCREASED RAIN CHANCES FOR FRIDAY AND
FRIDAY NIGHT AND INCLUDED ISOLATED THUNDERSTORMS IN ZONES COVERING
THE STRAITS OF FLORIDA.

SUNDAY THROUGH MONDAY NIGHT -- THE DEVELOPING WARM FRONT SHOULD MOVE
NORTH OF THE KEYS WITH LARGE-SCALE RIDGING AND SUBSIDENCE TAKING
OVER. WE HAVE THUS REDUCED RAIN CHANCES FOR THIS PERIOD. TEMPERATURES
WILL RETURN TO ABOVE NORMAL AT THIS TIME.

TUESDAY THROUGH WEDNESDAY NIGHT -- FORECAST CONFIDENCE DROPS FAST
BEYOND MONDAY AS SENSIBLE WEATHER DETAILS ARE DEPENDENT ON
INCREASINGLY UNPREDICTABLE NUANCES IN THE UPPER FLOW. ANOTHER COLD
FRONT AND WIND SURGE ARE POSSIBLE BY WEDNESDAY.
&&

.MARINE...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL ZONES ADJOINING AND
SURROUNDING THE FLORIDA KEYS. AN ARCTIC HIGH PRESSURE SYSTEM
CENTERED OVER THE SMOKEY MOUNTAINS WILL MIGRATE EASTWARD
TONIGHT...MAINTAINING A SHARP PRESSURE GRADIENT ACROSS THE FLORIDA
PENINSULA AND KEYS OVERNIGHT. STRONG NORTHEAST BREEZES...GUSTING
OCCASIONALLY NEAR GALE FORCE... WILL DEVELOP THIS EVENING ACROSS ALL
FLORIDA KEYS COASTAL WATERS. THE PERIOD OF STRONG AND GUSTY NORTHEAST
TO EAST BREEZES WILL LINGER INTO THURSDAY...BEFORE A GRADUAL
SLACKENING BREEZE TURNS EAST TO SOUTHEAST FROM FRIDAY THROUGH
SUNDAY.
&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL AT BOTH THE KEY WEST INTERNATIONAL AND
MARATHON ISLAND TERMINALS THROUGH THE TAF PERIOD. HAVE NOT MENTIONED
SHOWERS IN THE TAF DUE TO UNCERTAINTY OF TIMING AND PLACEMENT...IF
THEY OCCUR.
&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1954...17.05 INCHES OF
RAIN FELL IN KEY WEST IN THE ABSENCE OF ANY TROPICAL SYSTEMS NEARBY.
THIS SET THE DAILY RECORD FOR RAINFALL ON NOVEMBER 13TH IN KEY
WEST...AND WAS THE SECOND ALL TIME WETTEST DAY EVER. RAINFALL RECORDS
IN KEY WEST DATE BACK TO 1871.
&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  73  79  74  81 / 30 30 30 50
MARATHON  73  80  74  81 / 30 30 30 50
&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR GMZ031-GMZ032-GMZ033-
     GMZ034-GMZ035-GMZ042-GMZ043-GMZ044-GMZ052-GMZ053-GMZ054-
     GMZ055-GMZ072-GMZ073-GMZ074-GMZ075.
&&

PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....BWC
DATA COLLECTION.......VICKERY

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Nov 13, 6:06 AM EST, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
606 AM EST WED NOV 13 2013

FLZ076>078-GMZ031>035-042>044-052>055-072>075-141115-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
606 AM EST WED NOV 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL KEYS COASTAL WATERS.
FRESH TO STRONG NORTHEAST WINDS TODAY WILL BECOME STRONG NORTHEAST TO
EAST WINDS TONIGHT. WIND GUSTS TONIGHT WILL OCCASIONALLY REACH 35
KNOTS.

NO HAZARDOUS WEATHER IS EXPECTED FOR ISLAND COMMUNITIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR ALL KEYS COASTAL WATERS
THURSDAY THROUGH FRIDAY. STRONG NORTHEAST TO EAST WINDS ARE EXPECTED
THURSDAY WITH FRESH TO STRONG EAST WINDS EXPECTED THURSDAY NIGHT AND
FRIDAY. IN ADDITION...SOME MARINE GUSTS WILL LIKELY EXCEED 35 KNOTS
WITHIN FAST MOVING SHOWERS.

NO HAZARDOUS WEATHER IS EXPECTED FRIDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CLR

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 4:39 AM ESTSmall Craft AdvisoryKEY72 hr

Nearby

Gale Warnings in Florida, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.